# SDR MALA060226

- Difficulty date: March 31, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- Aircraft time: 16,248 hours, 15,773 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Broken
- Location: Lift Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F1.I, F1.E, C5.I CHECK IN YYC, FOUND LT WING NR 3 LIFT SPOILER SEAL BROKEN.  REPAIRED IAW EO NR A57013.
